# SDR SWAA2022040487627

- Difficulty date: March 24, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 58,484 hours, 34,525 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 502; LBL 69; WL 190; 2.25' CRACK IN L/H WING TO BODY FAIRING MOUNT FRAME. / [01] REMOVED CRACKED LH WING TO BODY FAIRING MOUNT FRAME IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW LH WING TO BODY FAIRING MOUNT FRAME PN 116A3118U9 ATAG A121005 IAW BOEING DWG 116A3110 REV B SRM 51-40-05;[03] VERIFIED STEPS 1 AND 2 ARE COMPLETE;[04] VERIFIED STEPS 1; 2 & 3.;[05] OK TO INSTALL;[06] INSTALLED NEW LH WING TO BODY FAIRING MOUNT FRAME IAW BOEING DWG 116A3010 REV A SRM 51-40-02-0G-0;[07] VERIFIED STEP 6 IS COMPLETE;[08] STEP 6 OK. OK TO CIC;[09] APPLIED CIC IAW AMM 51-21-91-620-802;[10] VERIFIED STEP 9 IS COMPLETE;[11] VERIFIED JOB COMPLETE
